Zakład Algebry : Publikacje

  1. M. Almulhem, T. Brzeziński
    Skew derivations on generalized Weyl algebras
    J. Algebra 493 (2018), 194-235.
    DOI10.1016/j.jalgebra.2017.09.018
  2. R. Andruszkiewicz, M. Woronowicz
    On the square subgroup of a mixed SI-group
    Proc. Edinburgh Math. Soc. 61 (2018), no. 1, 295-304.
    DOI10.1017/S0013091517000165
  3. T. Brzeziński
    Differential and Integral Forms on Non-commutative Algebras
    Geometric Methods in Physics XXXV, Workshop and Summer School, Białowieża, Poland, June 26 - July 2, 2016, Jun 26 - Jul 2, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, A. Odzijewicz, E. Previato Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2018, pp. 257-261.
    DOI10.1007/978-3-319-63594-1_25
  4. T. Brzeziński, L. Dąbrowski
    A Curious Differential Calculus on the Quantum Disc and Cones
    Geometric Methods in Physics XXXV, Workshop and Summer School, Białowieża, Poland, June 26 - July 2, 2016, Jun 26 - Jul 2, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, A. Odzijewicz, E. Previato Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2018, pp. 25-32.
    DOI10.1007/978-3-319-63594-1_4
  5. T. Brzeziński, Ch. Lomp
    Differential smoothness of skew polynomial rings
    J. Pure Appl. Algebra 222 (2018), no. 9, 2413-2426.
    DOI10.1016/j.jpaa.2017.09.020
  6. T. Brzeziński, W. Szymański
    The C∗-algebras of quantum lens and weighted projective spaces
    J. Noncommut. Geom. 12 (2018), no. 1, 195-215.
    DOI10.4171/JNCG/274
  7. M. Hryniewicka
    Nondistributive rings and their Ore localizations
    Discuss. Math. Gen. Algebra Appl. (2018), (to appear).
  8. A. Stocka
    Finite groups with the pp-embedding property
    Rend. Sem. Mat. Univ. Padova (2018), (to appear).
  9. M. Woronowicz
    A note on the square subgroups of decomposable torsion-free abelian groups of rank three
    Ann. Math. Sil. (2018), (on-line first).
    DOI10.1515/amsil-2017-0009
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .